# SDR DHL2001717005

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 5222450115
- Part serial: 5889
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN AND F/O''S VOR''S SCALLOPS AND WILL NOT TRACK PROPERLY.  DIVERTED TO CVG.  REMOVED AND REPLACED NR 1 VOR/ILS RECEIVER IAW B727 MM 34-31-21.  OPS CHECK OK.  P/N OFF 522450-115, S/N 5889, P/N ON 522-4280-107, S/N ON B9818.
